Hemorrhagic ovarian cyst

Posted by logan615 @logan615, Dec 11, 2019

Hello,
I have been suffering from severe cases of hemorrhagic ovarian cyst. My doctor and I have tried using birth control pills to act as a hormone therapy, and it doesnt seem to be as effective. Does anyone have any idea what I can do? I am in my early 20's just trying to wrap up my undergrad year and prepare for med school

@logan615– Welcome to Mayo Connect. Your Hemorrhagic ovarian cyst is certainly not flaring up at a convenient time for you. I can not give you medical advice but I can help guide you. I also had an ovarian cyst and was put on hormone therapy. I didn't have any success with that either. And I was older than you. I wound up having my ovaries removed. I would have done anything to have the pain stopped. Does your gynecologist recommend any future treatments?
These links might help.
https://newsnetwork.mayoclinic.org/discussion/mayo-clinic-q-and-a-hemorrhagic-ovarian-cysts-typically-dont-have-impact-on-fertility/
https://www.hopkinsmedicine.org/health/treatment-tests-and-therapies/management-of-ruptured-ovarian-cyst

REPLY

I am taking krimson 35. My periods are regular. But I have heavy bleeding (menorrhagia) from day 1 night to day 3 night. 12 saniteries need to change perday and very big clots with urine. My heme is 12.7 in December. It happened in sept2019, October 2019 and now. Today is my third day. But I m worried now. I am taking texakind 500mg. If you recommend any test or medicine, please let me know. My age is 30yrs and 3 months and weight is 73 kg at present and I reduced 8kg in last 4months without any gym n diet. I feel very weakness after my 2nd day..so much pain in feet and shivering. Please give your suggestion.

REPLY

@yashikarustagi Welcome to connect we aren't Dr,s but try to help as we all have lots of problems With that much bleeding you are losing a lot of blood have you seen your gynocologist if not make a appointment but for now go to the E.R I'm going to ask @johnbishop to help in directing you to the gyn group With losing that much blood will make you cold @or passing out See a Dr now .I'll be praying for you please come back and let us know how you are we care

REPLY
Please login or register to post a reply.